Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The analytic rank of a $ C\sp *$-algebra


Author: Gerard J. Murphy
Journal: Proc. Amer. Math. Soc. 115 (1992), 741-746
MSC: Primary 46L85; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1992-1081095-7
MathSciNet review: 1081095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A concept of rank for unital $ {C^*}$-algebras, which reduces to the dimension of the spectrum in the case of separable abelian $ {C^*}$-algebras, is introduced. This rank has properties somewhat similar to the stable rank, but it appears to be easier to compute in many cases. It is very well behaved with respect to tensor products and crossed products with countable discrete abelian groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L85, 46L05

Retrieve articles in all journals with MSC: 46L85, 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081095-7
Article copyright: © Copyright 1992 American Mathematical Society